MAUDE Adverse Event Report: TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ UNILATERAL IMPLANT; JOINT, TEMPOROMANDIBULAR, IMPLANT

TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS TMJ UNILATERAL IMPLANT; JOINT, TEMPOROMANDIBULAR, IMPLANT
Catalog Number CHG010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ankylosis (4527)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during revision surgery, the planned explantation of the mandibular component was not possible due to bone growth, so the surgical plan was changed to removal of heterotopic bone only and the procedure was completed successfully.

Brand Name
TMJ UNILATERAL IMPLANT
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
TMJ SOLUTIONS, LLC DBA TMJ CONCEPTS
6059 king drive
ventura 93003
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key25606357
Report Number0002031049-2026-00082
Device Sequence Number17526240
Product Code LZD
UDI-Device Identifier07613327626551
UDI-Public07613327626551
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCHG010
Device Lot NumberT14-265
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown